# SDR SWAA2023031012722

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L2 DOOR GIRT BAR SKIRT DRAGGING AND CATCHING CUT OUT<[01] REPOSITION L2 DOOR GIRT BAR SKIRT; PERFORMED TEST FOR INTERFERENCE WITH DOOR FRAME; TEST GOOD IN REF. AMM 25-66-01-400-801 AND MT 725-61-06;[02] RII / VERIFIED THE L2 DOOR GIRT BAR WAS ADJUSTED TO SIT IN ITS POSITION AND THE SKIT WAS TIGHTENED TO PREVENT IT FROM DRAGGING; AND WITNESS TEST PERFORMED.
